X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
humans (779) 779
syncope - chemically induced (511) 511
female (464) 464
male (438) 438
middle aged (295) 295
aged (276) 276
adult (274) 274
electrocardiography (191) 191
syncope (165) 165
index medicus (157) 157
cardiac & cardiovascular systems (117) 117
syncope - etiology (110) 110
aged, 80 and over (95) 95
medicine, general & internal (78) 78
bradycardia - chemically induced (70) 70
adolescent (68) 68
risk factors (65) 65
syncope - physiopathology (58) 58
arrhythmias, cardiac - chemically induced (57) 57
hypotension - chemically induced (57) 57
pharmacology & pharmacy (54) 54
syncope - diagnosis (53) 53
diagnosis, differential (52) 52
fainting (52) 52
tachycardia - chemically induced (52) 52
blood pressure - drug effects (49) 49
long qt syndrome - chemically induced (48) 48
heart rate - drug effects (47) 47
drug interactions (45) 45
treatment outcome (44) 44
child (42) 42
bradycardia (41) 41
quinidine - adverse effects (41) 41
blood pressure (40) 40
electrocardiography - drug effects (40) 40
hypotension, orthostatic - chemically induced (39) 39
hypertension - drug therapy (38) 38
hypotension (38) 38
dose-response relationship, drug (36) 36
syncope, vasovagal - chemically induced (36) 36
torsades de pointes - chemically induced (36) 36
drug therapy, combination (35) 35
anti-arrhythmia agents - adverse effects (33) 33
heart block - chemically induced (33) 33
antihypertensive agents - adverse effects (31) 31
time factors (30) 30
diagnosis (29) 29
psychiatry (29) 29
risk (29) 29
abridged index medicus (28) 28
animals (28) 28
tilt-table test (28) 28
heart arrest - chemically induced (27) 27
cholinesterase inhibitors - adverse effects (26) 26
clinical neurology (26) 26
dizziness - chemically induced (25) 25
therapy (25) 25
arrhythmia (24) 24
cardiac arrhythmia (24) 24
health aspects (24) 24
safety (24) 24
long qt syndrome - diagnosis (23) 23
syncope - epidemiology (23) 23
drug therapy (22) 22
drugs (22) 22
headache - chemically induced (22) 22
management (22) 22
seizures - chemically induced (22) 22
syncope - therapy (22) 22
syndrome (22) 22
heart rate (21) 21
prospective studies (21) 21
recurrence (21) 21
retrospective studies (21) 21
syncope - complications (21) 21
tachycardia, ventricular - chemically induced (21) 21
age factors (20) 20
atrial fibrillation - drug therapy (20) 20
causes of (20) 20
donepezil (20) 20
heart conduction system - drug effects (20) 20
hypertension (20) 20
isoproterenol (20) 20
piperidines - adverse effects (20) 20
ventricular fibrillation - chemically induced (20) 20
young adult (20) 20
alzheimer disease - drug therapy (19) 19
arrhythmias, cardiac - drug therapy (19) 19
heart (19) 19
research (19) 19
care and treatment (18) 18
drug administration schedule (18) 18
follow-up studies (18) 18
peripheral vascular disease (18) 18
analysis (17) 17
atrioventricular block - chemically induced (17) 17
cardiac pacing, artificial (17) 17
cardiology (17) 17
child, preschool (17) 17
clinical trials as topic (17) 17
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (665) 665
French (39) 39
German (29) 29
Italian (15) 15
Spanish (15) 15
Japanese (13) 13
Dutch (9) 9
Polish (7) 7
Chinese (3) 3
Finnish (3) 3
Hebrew (3) 3
Norwegian (3) 3
Croatian (2) 2
Danish (2) 2
Czech (1) 1
Hungarian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


JAMA, ISSN 0098-7484, 12/2012, Volume 308, Issue 23, pp. 2497 - 2506
Journal Article
The New England Journal of Medicine, ISSN 0028-4793, 03/2004, Volume 350, Issue 10, pp. 1013 - 1022
Journal Article
Journal Article
Journal of the American Academy of Child & Adolescent Psychiatry, ISSN 0890-8567, 2012, Volume 51, Issue 2, pp. 147 - 156
Objective This study examined associations between stimulant use and risk of cardiovascular events and symptoms in youth with attention-deficit/hyperactivity... 
Pediatrics | Psychiatry | cardiovascular events | stimulants | attention-deficit/hyperactivity disorder | drug safety | pharmacoepidemiology | ADHD | MEDICATIONS | PSYCHIATRY | DEFICIT HYPERACTIVITY DISORDER | PSYCHOLOGY, DEVELOPMENTAL | DEATH | BLOOD-PRESSURE | CHILDREN | STROKE | ADOLESCENTS | DISEASE | ACUTE MYOCARDIAL-INFARCTION | PEDIATRICS | Heart Disorders | Stimulants | Attention Deficit Hyperactivity Disorder | Young Adults | Drug Therapy | Cohort Analysis | Risk | At Risk Persons | Children | Adolescents | Angina Pectoris - chemically induced | Arrhythmias, Cardiac - chemically induced | Follow-Up Studies | Syncope - diagnosis | Tachycardia - chemically induced | Humans | Male | Ischemic Attack, Transient - diagnosis | Ischemic Attack, Transient - chemically induced | Young Adult | Central Nervous System Stimulants - therapeutic use | Tachycardia - diagnosis | Central Nervous System Stimulants - adverse effects | Drug-Related Side Effects and Adverse Reactions | Female | Syncope - chemically induced | Odds Ratio | Child | Cardiovascular Diseases - diagnosis | Angina Pectoris - diagnosis | Methylphenidate - adverse effects | Attention Deficit Disorder with Hyperactivity - drug therapy | Propensity Score | Amphetamines - therapeutic use | Adolescent | Methylphenidate - therapeutic use | Amphetamines - adverse effects | Arrhythmias, Cardiac - diagnosis | Cardiovascular Diseases - chemically induced | Cohort Studies | Evaluation | Usage | Attention-deficit hyperactivity disorder | Research | Mentally disabled teenagers | Pharmacoepidemiology | Cardiovascular emergencies | Mentally disabled youth | Diagnosis | Product safety | Health aspects | Methods | Cardiovascular disease | Child psychology | Correlation analysis | Risk factors | attention-deficit | hyperactivity disorder
Journal Article
Journal Article
Journal Article
Journal Article
Texas Heart Institute Journal, ISSN 0730-2347, 2009, Volume 36, Issue 4, pp. 342 - 344
An unusual type of food poisoning, mad-honey intoxication, can be observed in the Black Sea region of Turkey and various other parts of the world. It can occur... 
Honey/poisoning | Toxins, biological | Heart block/chemically induced | Syncope/chemically induced | Muscarinic antagonists/therapeutic use | Plants, toxic/poisoning | Bradycardia/chemically induced | Diterpenes/poisoning | Pollen analysis | Food poisoning/complications/diagnosis/therapy | Atropine/therapeutic use | Hypotension/chemically induced | Ion channels/drug effects | Rhododendron | diterpenes/poisoning | CARDIAC & CARDIOVASCULAR SYSTEMS | food poisoning/complications/diagnosis/therapy | toxins, biological | plants, toxic/poisoning | syncope/chemically induced | honey/poisoning | rhododendron | bradycardia/chemically induced | ion channels/drug effects | hypotension/chemically induced | pollen analysis | muscarinic antagonists/therapeutic use | heart block/chemically induced | GRAYANOTOXIN | Honey - poisoning | Food Contamination | Pollen - poisoning | Humans | Middle Aged | Honey - analysis | Male | Atrioventricular Block - drug therapy | Foodborne Diseases - physiopathology | Atrioventricular Block - chemically induced | Foodborne Diseases - drug therapy | Heart Rate - drug effects | Electrocardiography | Pollen - chemistry | Foodborne Diseases - etiology | Atrioventricular Block - physiopathology | Treatment Outcome | Foodborne Diseases - diagnosis | Anti-Arrhythmia Agents - administration & dosage | Toxins, Biological - analysis | Turkey | Atropine - administration & dosage | Atrioventricular Block - diagnosis | Toxins, Biological - poisoning | hypotension | chemically induced | complications | therapy | heart block | diagnosis | drug effects | diterpenes | syncope | ion channels | Case Reports | plants, toxic | poisoning | honey | Atropine | muscarinic antagonists | bradycardia | therapeutic use | food poisoning
Journal Article
Annals of Noninvasive Electrocardiology, ISSN 1082-720X, 07/2018, Volume 23, Issue 4, pp. e12489 - n/a
Journal Article